lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Periodic distributions and periodic elements in modulation spaces
Linnaeus University, Faculty of Technology, Department of Mathematics.ORCID iD: 0000-0003-1921-8168
Linnaeus University, Faculty of Technology, Department of Mathematics.
2018 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 323, p. 193-225Article in journal (Refereed) Published
Abstract [en]

We characterize periodic elements in Gevrey classes, Gelfand-Shilov distribution spaces and modulation spaces, in terms of estimates of involved Fourier coefficients, and by estimates of their short-time Fourier transforms. If q is an element of [1, infinity), omega is a suitable weight and (epsilon(E)(0))' is the set of all E -periodic elements, then we prove that the dual of M-(omega)(infinity,q) boolean AND (epsilon(E)(0))' equals M-(1/omega)(infinity,q)' boolean AND (epsilon(E)(0))' by suitable extensions of Bessel's identity. (C) 2017 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
Academic Press, 2018. Vol. 323, p. 193-225
Keywords [en]
Fourier coefficients, Periodic, Ultradistribution, Gevrey classes, Gelfand-Shilov spaces
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-69760DOI: 10.1016/j.aim.2017.10.040ISI: 000417885800006OAI: oai:DiVA.org:lnu-69760DiVA, id: diva2:1173519
Available from: 2018-01-12 Created: 2018-01-12 Last updated: 2018-01-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Toft, JoachimNabizadeh Morsalfard, Elmira

Search in DiVA

By author/editor
Toft, JoachimNabizadeh Morsalfard, Elmira
By organisation
Department of Mathematics
In the same journal
Advances in Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 41 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf